MAUDE Adverse Event Report: ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number BASEPLATE IMPACTOR, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/19/2025, it was reported by a sales representative via (b)(4) that an ar-9165cdg baseplate impactor assembly impactor had a circle at the top that broke off.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, the two rounded tips at the distal end of the blue guide baseplate adapter of the univers revers¿ universal baseplate impactor had broken off.-functional testing was not performed due to the damage to the device.The most likely cause of this failure is wear and tear damage incurred during repeated insertion and/or removal processes and extended use in the field.

Brand Name
BASEPLATE IMPACTOR, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22512102
Report Number1220246-2025-02895
Device Sequence Number8746116
Product Code LXH
UDI-Device Identifier00888867136731
UDI-Public(01)00888867136731(11)230116(10)052233
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBASEPLATE IMPACTOR, ASSEMBLY
Device Catalogue NumberAR-9165CDG
Device Lot Number052233
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown